# SDR PLGA000225

- Difficulty date: February 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4628 - DURING FLIGHT, THE LEFT FRONT WINDSHIELD HEAT FAILED AND THE AIRCRAFT DIVERTED TO BGR.  MAINTENANCE FOUND RELAY 19HF, WHICH PROVIDES HEAT CONTROL, TO BE AT FAULT.  AFTER REPLACEMENT OF THE RELAY, MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
